# SDR IPXA09M56719

- Difficulty date: July 2, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :1C REPAIR SURVEY SEQUENCE NR 281-W3-03, LT WING INBD FLAP T/E WEDGE BTWN STA XIFH 133.900 TO XIFH 177.300.  DOES NOT CORRELATE TO SRM.     REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR ZEE ANGLE IAW MD-11 SRM 57-20-00 PARA (4) AND FIG. 3.
